Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burning sensation in the feet. Dermovate and nirvijen. Diagnosed with collinergic urticaria in the past. On atarax

Sir, I am having extreme burning sensation on my feet sole. I get this normally in summer. i have consulted a doctor and has put me on Nirvijen and given me a cream called Dermovate . its been almost a week since i am on these medication but still i am suffering a lot. i do not have diabete, my feet are clean and have no fungi or what so ever according to my doctor. However, i was diagnose a collinergic Urticaria a year back for which i am still on treatment up to now using Atarax . any idea what is the problem please. thanking you
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of excessive heat in the soles could be due to hot flushes, hyperthyroidism, hormonal imbalance, etc. You need to consult your endocrinologist for a detailed evaluation so that exact cause of your symptoms can be detected.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor